# SDR R61A201807090761

- Difficulty date: June 22, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 11,713 hours, 7,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 402810
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK, R2 FWD LOWER EMERGENCY EXIT LIGHT WAS FOUND DAMAGED (CRACKED). LIGHT ASSY WAS REMOVED AND REPLACED IAW AMM 33-50-15. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
